@article{(Open Science Index):https://publications.waset.org/pdf/16985,
	  title     = {Some New Inequalities for Eigenvalues of the Hadamard Product and the Fan Product of Matrices},
	  author    = {Jing Li and  Guang Zhou},
	  country	= {},
	  institution	= {},
	  abstract     = {Let A and B be nonnegative matrices. A new upper bound on the spectral radius ρ(A◦B) is obtained. Meanwhile, a new lower bound on the smallest eigenvalue q(AB) for the Fan product, and a new lower bound on the minimum eigenvalue q(B ◦A−1) for the Hadamard product of B and A−1 of two nonsingular M-matrices A and B are given. Some results of comparison are also given in theory. To illustrate our results, numerical examples are considered.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {409 - 413},
	  ee        = {https://publications.waset.org/pdf/16985},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},
	}